# SDR SWAA2022021874489

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651BT HAS FASTENER HOLE CRACKED; AT LEADING EDGE INBOARD SIDE; MARKED WITH TAPE. / REPAIRED PANEL 651BT CRACK IN FASTENER HOLE; AT LEADING EDGE I/B SIDE I-A-W 737 SRM 57-51-01-2R-1 PARA 1;4 C TABLE 202; 200 DEGREE F CURE; PER 737 SRM 51-70-04 REPAIR 6
